J4 ›› 2011, Vol. 46 ›› Issue (4): 68-69.
• Articles •
SU Yu, KONG Xiang-zhi*
By utilizing the generalized ρ-Green relations on semigroups, LρC-regular semigroups are researched. Some equivalent conditions for LρC-regular semigroups are proved, a semigroup is an LρC-regular semigroup if and only if it is a strong semilattice of Lcancellative monoids.
ρ-Green relation; homomorphism; LρC-regular semigroup; semilattice decomposition
SU Yu, KONG Xiang-zhi*. LρC-regular semigroups[J].J4, 2011, 46(4): 68-69.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks